# SDR UIEA2017091101635

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING AN ULTRASONIC INSPECTION ON THE FAILSAFE STRAP OF THE REAR SPAR BULKHEAD AT BS 955. THE FAILSAFE STRAP WAS REPAIRED IAW EN1147-17,  REV -.
